# SDR USAA2014072500003

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 51,175 hours, 21,061 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 10072
- Condition: Faulty
- Location: Brake System
- Part time: 51,172 hours, 21,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AN ECAM BRAKES AUTO BRAKE FAULT BRAKE RELEASED JUST AFTER GEAR RETRACTION.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  R & R NR 1 TACHOMETER 19GG IAW 32-42-57.  NO FAULTS NOTED ON GND AT THIS TIME.  PERFORMED CAT TEST 22-97-00 IAW MOC.
